Rowalief tablets contain 500mg Paracetamol and include a film coating to ensure the tablets are gentle on the stomach and easy to swallow.
- Headache & migraine
- Backache & muscle pain
- Period Pain
- Cold & flu
- Adults (including the elderly)
- The usual dose is 500 mg to 1,000 mg every 4 to 6 hours as needed, to a maximum
- of 3 g daily. Maximum single dose is 1,000 mg.
- The maximum daily dose must not be exceeded due to risk of serious hepatic
- damage (see sections 4.4 and 4.9).
- Paediatric population (weighing 20‑50 kg)
- The recommended total daily dose of paracetamol is approximately 60 mg/kg
- divided in 4 or 6 separate doses, or approximately 15 mg/kg every 6 hours or
- 10 mg/kg every 4 hours.
- Maximum daily dose must not be exceeded due to risk of serious hepatic damage
Each tablet contains 500mg paracetamol